# SDR CA120803002

- Difficulty date: August 2, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Engine: Ge CF3410E5A1
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: C1558121
- Condition: Defective
- Location: Te Flaps
- Part time: 2,609 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN)  ON APPROACH EICAS, FLAP FAIL, MESSAGE WHEN FLAPS SELECTED FROM 1 TO 2. TOUCHDOWN SPEED 175 KTS RATE OF DESCENT APPROXIMATELY 300 FPM AT TOUCHDOWN.   LT NR 3 FLAP ACTUATOR REPLACED IAW AMM 27-51-01.
